Publications with C. Péan

All publications by Cédric Péan and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:713 Matet, P., Péan, C., & Shelah, S. (2016). Cofinality of normal ideals on [\lambda]^{<\kappa} I. Arch. Math. Logic, 55(5-6), 799–834. arXiv: math/0404318 DOI: 10.1007/s00153-016-0496-5 MR: 3523657
Sh:813 Matet, P., Péan, C., & Shelah, S. (2005). Cofinality of normal ideals on P_\kappa(\lambda). II. Israel J. Math., 150, 253–283. DOI: 10.1007/BF02762383 MR: 2255811